# SDR 99ZZZX3062

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000603
- Condition: Loose
- Location: Row 5
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF: LOG PAGE 17635, ITEM 1 ON 6-20-99.  TRACK LIGHTS ON FLOOR AT ROW 5 ARE LOOSE.   RESECURED TRACK PER MM 33-50-0. OPS NORMAL PER MM 33-50-0.  (X)
